Alert archive / Oklahoma / Frost Advisories in 2024
Frost Advisory 2, NWS Tulsa, OK
NWS Tulsa, OK issued this frost advisory at Oct 15, 2024, 1:16 PM CDT for 7 counties in Oklahoma. It took effect at Oct 16, 2024, 1:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2024, 1:16 PM CDT (18:16 UTC)
- In effect from
- Oct 16, 2024, 1:00 AM CDT
- Expired
- Oct 16, 2024, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
Counties Cherokee County, OK, Creek County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 46 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2260 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 378 m²/s²
- 0-3 km storm-relative helicity
- 510 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
675 WWUS74 KTSA 151816 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 116 PM CDT Tue Oct 15 2024 OKZ059-061-062-069-161215- /O.EXA.KTSA.FZ.W.0003.241016T0600Z-241016T1400Z/ Pawnee-Rogers-Mayes-Adair- Including the cities of Pawnee, Pryor, Claremore, and Stilwell 116 PM CDT Tue Oct 15 2024 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY... * WHAT...Low temperatures 30 to 33 expected. * WHERE...Adair, Mayes, Pawnee, and Rogers Counties. * WHEN...From 1 AM to 9 AM CDT Wednesday. * IMPACTS...These conditions will kill plants, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent water pipes from freezing; wrap or drain or allow them to drip slowly. && $$ ARZ001-002-010-011-OKZ054>058-063-161215- /O.CON.KTSA.FZ.W.0003.241016T0600Z-241016T1400Z/ Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata- Craig-Ottawa-Delaware- Including the cities of Jay, Pawhuska, Berryville, Grove, Huntsville, Springdale, Bartlesville, Fayetteville, Nowata, Bentonville, Vinita, Eureka Springs, Miami, and Rogers 116 PM CDT Tue Oct 15 2024 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY... * WHAT...Low temperatures 29 to 32 expected. * WHERE...In Arkansas, Benton, Carroll, Madison, and Washington AR Counties. In Oklahoma, Craig, Delaware, Nowata, Osage, Ottawa, and Washington OK Counties. * WHEN...From 1 AM to 9 AM CDT Wednesday. * IMPACTS...These conditions will kill plants, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent water pipes from freezing; wrap or drain or allow them to drip slowly. && $$ ARZ019-020-OKZ060-064>068-070-072-161215- /O.NEW.KTSA.FR.Y.0002.241016T0600Z-241016T1400Z/ Crawford-Franklin-Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee- Muskogee-Sequoyah- Including the cities of Okmulgee, Tahlequah, Sallisaw, Van Buren, Charleston, Sapulpa, Ozark, Wagoner, Muskogee, Okemah, and Tulsa 116 PM CDT Tue Oct 15 2024 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY... * WHAT...Low temperatures 33 to 36 may result in frost formation. * WHERE...In Arkansas, Crawford and Franklin Counties. In Oklahoma, Cherokee, Muskogee, Okfuskee, Sequoyah, Creek, Okmulgee, Tulsa, and Wagoner Counties. * WHEN...From 1 AM to 9 AM CDT Wednesday. * IMPACTS...Sensitive outdoor plants may be harmed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors. && $$
3 follow-up statements
758 WWUS74 KTSA 160825 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 325 AM CDT Wed Oct 16 2024 ARZ001-002-010-011-OKZ069-161630- /O.NEW.KTSA.FR.Y.0003.241017T0600Z-241017T1400Z/ /O.CON.KTSA.FZ.W.0003.000000T0000Z-241016T1400Z/ Benton-Carroll-Washington AR-Madison-Adair- Including the cities of Huntsville, Eureka Springs, Bentonville, Berryville, Springdale, Fayetteville, Stilwell, and Rogers 325 AM CDT Wed Oct 16 2024 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures 29 to 32. For the Frost Advisory, temperatures of 33 to 35 will result in frost formation. * WHERE...In Arkansas, Benton, Carroll, Madison, and Washington AR Counties. In Oklahoma, Adair County. * WHEN...For the Freeze Warning, until 9 AM CDT this morning. For the Frost Advisory, from 1 AM to 9 AM CDT Thursday. * IMPACTS...These conditions will kill plants, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent water pipes from freezing; wrap or drain or allow them to drip slowly. && $$ OKZ054>059-061>063-161400- /O.CON.KTSA.FZ.W.0003.000000T0000Z-241016T1400Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Rogers-Mayes- Delaware- Including the cities of Bartlesville, Miami, Pawhuska, Nowata, Claremore, Vinita, Grove, Pryor, Pawnee, and Jay 325 AM CDT Wed Oct 16 2024 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...Sub-freezing temperatures 28 to 32. * WHERE...Craig, Delaware, Mayes, Nowata, Osage, Ottawa, Pawnee, Rogers, and Washington OK Counties. * WHEN...Until 9 AM CDT this morning. * IMPACTS...These conditions will kill plants, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent water pipes from freezing; wrap or drain or allow them to drip slowly. && $$ ARZ019-020-161630- /O.NEW.KTSA.FR.Y.0003.241017T0600Z-241017T1400Z/ /O.CON.KTSA.FR.Y.0002.000000T0000Z-241016T1400Z/ Crawford-Franklin- Including the cities of Ozark, Van Buren, and Charleston 325 AM CDT Wed Oct 16 2024 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... * WHAT...Low temperatures of 32 to 35 may result in frost formation. * WHERE...Crawford and Franklin Counties. * WHEN...For the first Frost Advisory, until 9 AM CDT this morning. For the second Frost Advisory, from 1 AM to 9 AM CDT Thursday. * IMPACTS...Sensitive outdoor plants may be harmed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors. && $$ ARZ029-OKZ049-075-076-161630- /O.NEW.KTSA.FR.Y.0003.241017T0600Z-241017T1400Z/ Sebastian-Pushmataha-Latimer-Le Flore- Including the cities of Poteau, Fort Smith, Clayton, Wilburton, and Antlers 325 AM CDT Wed Oct 16 2024 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... * WHAT...Low temperatures of 32 to 35 may result in frost formation. * WHERE...In Arkansas, Sebastian County. In OklahomLow temperatures 33 to 36 may result in frost formation.a, Latimer, Le Flore, and Pushmataha Counties. * WHEN...From 1 AM to 9 AM CDT Thursday. * IMPACTS...Sensitive outdoor plants may be harmed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors. && $$ OKZ060-064>068-070-072-161400- /O.CON.KTSA.FR.Y.0002.000000T0000Z-241016T1400Z/ Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-Sequoyah- Including the cities of Sallisaw, Sapulpa, Tulsa, Okmulgee, Tahlequah, Okemah, Muskogee, and Wagoner 325 AM CDT Wed Oct 16 2024 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...Low temperatures of 32 to 35 may result in frost formation. * WHERE...Cherokee, Muskogee, Okfuskee, Sequoyah, Creek, Okmulgee, Tulsa, and Wagoner Counties. * WHEN...Until 9 AM CDT this morning. * IMPACTS...Sensitive outdoor plants may be harmed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors. && $$
907 WWUS74 KTSA 160831 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 331 AM CDT Wed Oct 16 2024 ARZ001-002-010-011-OKZ069-161645- /O.CON.KTSA.FZ.W.0003.000000T0000Z-241016T1400Z/ /O.CON.KTSA.FR.Y.0003.241017T0600Z-241017T1400Z/ Benton-Carroll-Washington AR-Madison-Adair- Including the cities of Huntsville, Eureka Springs, Bentonville, Berryville, Springdale, Fayetteville, Stilwell, and Rogers 331 AM CDT Wed Oct 16 2024 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures 29 to 32. For the Frost Advisory, temperatures of 33 to 35 will result in frost formation. * WHERE...In Arkansas, Benton, Carroll, Madison, and Washington AR Counties. In Oklahoma, Adair County. * WHEN...For the Freeze Warning, until 9 AM CDT this morning. For the Frost Advisory, from 1 AM to 9 AM CDT Thursday. * IMPACTS...These conditions will kill plants, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent water pipes from freezing; wrap or drain or allow them to drip slowly. && $$ OKZ054>059-061>063-161400- /O.CON.KTSA.FZ.W.0003.000000T0000Z-241016T1400Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Rogers-Mayes- Delaware- Including the cities of Bartlesville, Miami, Pawhuska, Nowata, Claremore, Vinita, Grove, Pryor, Pawnee, and Jay 331 AM CDT Wed Oct 16 2024 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...Sub-freezing temperatures 28 to 32. * WHERE...Craig, Delaware, Mayes, Nowata, Osage, Ottawa, Pawnee, Rogers, and Washington OK Counties. * WHEN...Until 9 AM CDT this morning. * IMPACTS...These conditions will kill plants, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent water pipes from freezing; wrap or drain or allow them to drip slowly. && $$ ARZ019-020-161645- /O.CON.KTSA.FR.Y.0002.000000T0000Z-241016T1400Z/ /O.CON.KTSA.FR.Y.0003.241017T0600Z-241017T1400Z/ Crawford-Franklin- Including the cities of Ozark, Van Buren, and Charleston 331 AM CDT Wed Oct 16 2024 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... * WHAT...Low temperatures of 32 to 35 may result in frost formation. * WHERE...Crawford and Franklin Counties. * WHEN...For the first Frost Advisory, until 9 AM CDT this morning. For the second Frost Advisory, from 1 AM to 9 AM CDT Thursday. * IMPACTS...Sensitive outdoor plants may be harmed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors. && $$ OKZ060-064>068-070-072-161400- /O.CON.KTSA.FR.Y.0002.000000T0000Z-241016T1400Z/ Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-Sequoyah- Including the cities of Sallisaw, Sapulpa, Tulsa, Okmulgee, Tahlequah, Okemah, Muskogee, and Wagoner 331 AM CDT Wed Oct 16 2024 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...Low temperatures of 32 to 35 may result in frost formation. * WHERE...Cherokee, Muskogee, Okfuskee, Sequoyah, Creek, Okmulgee, Tulsa, and Wagoner Counties. * WHEN...Until 9 AM CDT this morning. * IMPACTS...Sensitive outdoor plants may be harmed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors. && $$ ARZ029-OKZ049-075-076-161645- /O.CON.KTSA.FR.Y.0003.241017T0600Z-241017T1400Z/ Sebastian-Pushmataha-Latimer-Le Flore- Including the cities of Poteau, Fort Smith, Clayton, Wilburton, and Antlers 331 AM CDT Wed Oct 16 2024 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... * WHAT...Low temperatures of 32 to 35 may result in frost formation. * WHERE...In Arkansas, Sebastian County. In Oklahoma, Latimer, Le Flore, and Pushmataha Counties. * WHEN...From 1 AM to 9 AM CDT Thursday. * IMPACTS...Sensitive outdoor plants may be harmed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors. && $$
060 WWUS74 KTSA 161355 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 855 AM CDT Wed Oct 16 2024 ARZ001-002-010-011-OKZ069-162200- /O.EXP.KTSA.FZ.W.0003.000000T0000Z-241016T1400Z/ /O.CON.KTSA.FR.Y.0003.241017T0600Z-241017T1400Z/ Benton-Carroll-Washington AR-Madison-Adair- Including the cities of Stilwell, Rogers, Fayetteville, Huntsville, Eureka Springs, Springdale, Berryville, and Bentonville 855 AM CDT Wed Oct 16 2024 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...In Arkansas, Benton, Carroll, Madison, and Washington AR Counties. In Oklahoma, Adair County. * WHEN...From 1 AM to 9 AM CDT Thursday. * IMPACTS...Sensitive outdoor plants may be harmed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors. && $$ OKZ054>059-061>063-161500- /O.EXP.KTSA.FZ.W.0003.000000T0000Z-241016T1400Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Rogers-Mayes- Delaware- Including the cities of Claremore, Grove, Nowata, Vinita, Miami, Pawhuska, Bartlesville, Pawnee, Pryor, and Jay 855 AM CDT Wed Oct 16 2024 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... Temperatures have warmed above freezing. $$ ARZ019-020-162200- /O.EXP.KTSA.FR.Y.0002.000000T0000Z-241016T1400Z/ /O.CON.KTSA.FR.Y.0003.241017T0600Z-241017T1400Z/ Crawford-Franklin- Including the cities of Van Buren, Charleston, and Ozark 855 AM CDT Wed Oct 16 2024 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... * WHAT...Temperatures as low as 36 will result in frost formation. * WHERE...Crawford and Franklin Counties. * WHEN...From 1 AM to 9 AM CDT Thursday. * IMPACTS...Sensitive outdoor plants may be harmed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors. && $$ OKZ060-064>068-070-072-161500- /O.EXP.KTSA.FR.Y.0002.000000T0000Z-241016T1400Z/ Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-Sequoyah- Including the cities of Sallisaw, Sapulpa, Okmulgee, Tulsa, Tahlequah, Muskogee, Okemah, and Wagoner 855 AM CDT Wed Oct 16 2024 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... Temperatures have warmed above Frost Advisory criteria. $$ ARZ029-OKZ049-075-076-162200- /O.CON.KTSA.FR.Y.0003.241017T0600Z-241017T1400Z/ Sebastian-Pushmataha-Latimer-Le Flore- Including the cities of Poteau, Antlers, Wilburton, Fort Smith, and Clayton 855 AM CDT Wed Oct 16 2024 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...In Arkansas, Sebastian County. In Oklahoma, Latimer, Le Flore, and Pushmataha Counties. * WHEN...From 1 AM to 9 AM CDT Thursday. * IMPACTS...Sensitive outdoor plants may be harmed if left unprotected from the cold. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cover outdoor plants or bring them indoors. && $$ Mejia
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Oct 15, 12:27 PM CDT, 49 minutes earlier.
Area forecast discussion, Oct 15, 12:27 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1227 PM CDT Tue Oct 15 2024
...New AVIATION...
.SHORT TERM...
(The rest of today)
Issued at 1118 AM CDT Tue Oct 15 2024
Another cold front is set to sweep across the area through the
rest of the morning and afternoon hours. The front has entered
northeast Oklahoma and will continue southward, bringing a notable
increase in north winds in its wake through the rest of the day.
Lower dewpoint air will also follow the boundary, which combined
with the gusty winds will lead to an elevated fire weather risk
behind the front this afternoon, especially across parts of
northeast Oklahoma where severe drought is ongoing and fuels are
receptive. Have opted to upgrade to a Red Flag Warning in these
areas for this afternoon, where rapid fire spread will be likely.
The colder airmass will be later to arrive across the southern
half of the forecast area leading to a decent spread in high
temperatures from mid 60s in the north to mid 80s across the
south. Aside from some passing mid to high clouds skies will
remain clear.
Bowlan
&&
.LONG TERM...
(Tonight through Monday)
Issued at 249 AM CDT Tue Oct 15 2024
Winds decrease this evening as Canadian sfc high begins to settle
over the region, eventually trending toward light and variable at
least along the OK/KS border and more sheltered valley areas. The
cool and dry airmass will result in the first freeze of the
season, most likely confined to the northern-most OK counties
along with much of northwest AR, where a Freeze Warning remains in
effect for tonight. There is at least a low probability of
freezing temps a bit farther south, and into sheltered valleys of
southeast OK, but this can be further evaluated. Frost potential
will be somewhat mitigated by dry air and continuation of north
winds in many areas.
Dry weather with slowly warming temperatures are expected through
the end of the week with large surface high covering the eastern
CONUS. Eventually later in the week the high will shift far
enough east to allow increase in south winds, likely accompanied
by a continuation in low humidity as any moisture return from the
Gulf will be slowed by the strong south push of the Canadian
high. This brings about additional fire weather concerns as we get
even further removed from the most recent significant rainfall.
By this same time, an upper low is forecast to become cut off
over the southwest states before potentially ejecting east next
week. Uncertainty remains high with the timing and eventual track,
so it remains to be seen how much, if any, drought relief this
may offer.
&&
.AVIATION...
(18Z TAFS)
Issued at 1227 PM CDT Tue Oct 15 2024
Main concern through the TAF period will be gusty northerly winds
for a time this afternoon and evening following the passage of a
frontal boundary. Winds will begin to diminish after sunset across
NE OK and NW AR sites, with gusts lasting a little longer for
KMLC and KFSM this evening. VFR conditions will prevail with light
to calm winds expected late tonight through the rest of the
period.
Bowlan
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 34 65 37 71 / 0 0 0 0
FSM 40 67 38 71 / 0 0 0 0
MLC 38 67 37 71 / 0 0 0 0
BVO 27 66 31 71 / 0 0 0 0
FYV 29 65 30 68 / 0 0 0 0
BYV 35 63 35 69 / 0 0 0 0
MKO 35 65 36 68 / 0 0 0 0
MIO 30 64 34 68 / 0 0 0 0
F10 35 65 36 69 / 0 0 0 0
HHW 43 67 38 68 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Freeze Warning from 1 AM to 9 AM CDT Wednesday for OKZ054>058-
063.
Red Flag Warning until 7 PM CDT this evening for OKZ054>056-059.
AR...Freeze Warning from 1 AM to 9 AM CDT Wednesday for ARZ001-002-
010-011.
&&
SHORT TERM...04
LONG TERM....14
AVIATION...04Hazardous weather outlook, Oct 15, 12:41 PM CDT, 35 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1241 PM CDT Tue Oct 15 2024
ARZ001-002-010-011-019-020-029-OKZ049-053>076-161015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1241 PM CDT Tue Oct 15 2024
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Through Tonight.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Western Arkansas.
ONSET...Ongoing.
FIRE WEATHER DANGER.
RISK...Elevated.
AREA...Eastern Oklahoma and Western Arkansas.
ONSET...Ongoing.
DISCUSSION...
Elevated fire weather danger is expected this afternoon for much
of the area due to gusty north winds and low humidity. A dry cold
front will continue to move through southeast Oklahoma this
afternoon. North winds gusting around 30 mph and humidity in the
20 to 25 percent range will lead to potential for rapid grassland
fire spread. A Red Flag Warning is in effect for parts of
northeast Oklahoma through this afternoon.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...No Hazards.
THURSDAY...High Wind Potential.
FRIDAY THROUGH MONDAY...No Hazards.
EXTENDED DISCUSSION...
Breezy to windy conditions will again develop late in the week as
a storm system stalls to our west. Warming temperatures and persistent
drought conditions will elevate fire weather concerns Thursday
and Friday.
weather.gov/tulsa contains additional information.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 11:15 AM CDT | Red Flag Warning | TSA | Nowata, Pawnee, Washington | 8 hr |
Nearby
Frost Advisories in Oklahoma, 2024Frost Advisories in Arkansas, 2024Every frost advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.